# SDR P5CA9500549

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door 1 L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 1L DOOR LOWER HINGE CUTOUT SKIN, LOWER FORWARD CORNER.  REPAIRED PER BOEING SRM 52-00-02.
